| Model Number |
VTICM5 12.6 (-8.00/1.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
04/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: investigation type code: 4110, lens work order search-no similar complaint event(s) within associated lots were found.H11: manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.In a separate surgery the lens was exchanged with the same model/ length; different power and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Corrected data: b4.- '05/01/2025' should be added.B5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.In a separate surgery the lens was exchanged with the same model/ length; different power and the problem was resolved.The cause of the event was reported as unknown.There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.D4.Model#: 'vticm5_12.6 (-8.00/1.0).D4.Serial#: '(b)(6)' should be added.D4.Expiration date: '02/28/2027'.D4.- primary unique device identifier (udi)#: '(b)(4)' should be added.H4.- device manufacture date: '03/14/2024' should be added.] claim# (b)(4).